# SDR DALA14008350682

- Difficulty date: February 8, 2014
- Submitted: February 10, 2014
- Operation: Air carrier
- Aircraft: N682DA
- Make and model: Boeing 757232
- Aircraft serial: 26958
- Aircraft time: 67,073 hours, 30,742 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED WHITE EMERGENCY LIGHT INOPERATIVE AT 28D.  SECURED LOOSE CONNECTOR. OPS OK.
